# SDR 20000510SH008

- Difficulty date: March 10, 2000
- Submitted: May 10, 2000
- Operation: General aviation
- Aircraft: N37SF
- Make and model: Beech 58
- Aircraft serial: TH627
- Engine: Cont IO520CB
- System (JASC): 7120 · Engine Mount Section
- Part: Engine
- Part number: 9691001061
- Part serial: K0929
- Condition: Cracked
- Location: Upper Cross-Over
- Part time: 10,525 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, A CRACK WAS DISCOVERED IN THE LEFT ENGINE MOUNT AT THE UPPER CROSSOVER TUBE NEAR THE WELD AT THE UPPER INBOARD ENGINE ATTACH POINT (CUSHION MOUNT).  AD 91-15-20 A3 AND C HAD BEEN PREVIOUSLY C/W 2,344.4 HOURS AGO.  THE MOUNT WAS REMOVED AND REPAIRED BY REPLACING THE DAMAGED TUBE.  A RECORD CHECK SHOWS SUDDEN ENGINE STOPPAGE 1,160.8 HOURS PRIOR TO THIS DISCOVERY, AT WHICH TIME THE ENGINE WAS OVERHAULED AND THE MOUNT WAS INSPECTED FOR DAMAGE.  IT IS BELIEVED THAT IN LIGHT OF THE PAST HISTORY, THE SUDDEN STOPPAGE FATIGUED THE MOUNT AT THIS POINT AND NORMAL ENGINE VIBRATION ALLOWED THE CRACK TO DEVELOP.  (X)
